# SDR FDEA202405150671

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 76,543 hours, 30,226 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN SELECTING EMERGENCY LTS SWITCH ON OVERHEAD TO  ON, COCKPIT OVERHEAD LT DOES NOT ILLUMINATE. ALL  OTHERS OPERATE NORMALLY.   PER WDM 33-51-21 FOUND GOOD GROUND BITWEEN GD602 AND G TERMINAL OF RESISTER R10381 AND DISCOVERED THAT WIRE WAS BROKEN FROM RESISTER R10381 P TERMINAL LUG, RETERMINATED THE WIRE  AND AS A PRECAUTION REPLACED THE 10 OHM RESISTER (R10381) PER THE ABOVE LISTED REFERENCE AND OPS CHECK EMERGENCY LIGHT AND OPS CHECK GOOD.
